# SDR CA060606011

- Difficulty date: June 5, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 130F0014S0314
- Condition: Leaking
- Location: Oil
- Component: Engine Oil Dist
- Stage of operation: TO
- How discovered: V
- Nature of condition: K, B, J
- Precautionary procedure: C

## Discrepancy

(CAN) WHILE APPLYING TAKEOFF POWER THE PILOTS NOTICED SMOKE IN THE CABIN AND ABORTED THE TAKEOFF WITHOUT INCIDENT. DURING INVESTIGATION MAINTENANCE DISCOVERVED THAT A RECENTLY REPLACED OIL PRESSURE LINE TO THE TORQUE TRANSMITTER MANIFOLD WAS LEAKING AT THE FLARE FITTING. THE HOSE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20060606011)
